zbMATH — the first resource for mathematics

A Lyapunov approach to analysis of discrete singular systems. (English) Zbl 0987.93036
Summary: A new type of generalized Lyapunov equation for discrete singular systems is proposed. Then it is applied to study problems such as pole clustering, controllability and observability for discrete singular systems. First, some necessary and sufficient conditions for pole clustering are derived via the solution to this new type of Lyapunov equation. Further, the relationship between the solution to the Lyapunov equation and the structure properties of discrete singular systems will be investigated based on these results. Finally, a type of generalized Riccati equation is proposed and its solution is used to design a state feedback law for discrete singular systems such that all the finite poles of the closed-loop systems are clustered into a specified disk.

93B55 Pole and zero placement problems
93C55 Discrete-time control/observation systems
Full Text: DOI
[1] Arnold, W.F.; Laub, A.J., Generalized eigenproblem algorithms and software for algebraic riccatti equation, Proc. IEEE, 77, 1746-1754, (1984)
[2] Bender, D.J., Lyapunov-like equations and reachability/observability grammians for descriptor systems, IEEE trans. automat. control, AC-32, 343-348, (1987) · Zbl 0613.34002
[3] Bender, D.J.; Laub, A.J., The linear quadratic optimal regulator for descriptor systems: discrete-time case, Automatica, 23, 71-86, (1987) · Zbl 0612.93045
[4] Dai, L., Singular control systems, Lecture notes in control and information sciences, Vol. 118, (1989), Springer New York
[5] C.H. Fang, W.R. Horng, L. Lee, Pole-clustering inside a disk for generalized state-space systems—an LMI approach, Proceedings of IFAC96 World Congress, 1996, pp. 209-214.
[6] Fang, C.H.; Lee, L., Robustness of regional pole placement for uncertain continuous-time implicit systems, IEEE trans. automat. control, AC-30, 2303-2307, (1994) · Zbl 0825.93263
[7] Golub, G.H.; Van Loan, C.F., Matrix computations, (1996), John Hopkins University Press Baltimore, MD · Zbl 0865.65009
[8] Green, M.; Limebeer, D.J.N., Linear robust control, (1995), Prentice-Hall Englewood Cliffs, NJ
[9] Lancaster, P.; Tismenetsky, Mi., Theory of matrices, (1984), Academic Press Toronto
[10] Lewis, F.L., A survey of singular systems, Circuits systems signal process., 5, 3-36, (1986) · Zbl 0613.93029
[11] Mantas, G.P.; Krikelis, N.J., Linear quadratic optimal control for discrete descriptor systems, J. optim. theory appl., 61, 221-245, (1989) · Zbl 0644.93034
[12] Masubuchi, I.Y.; Kamitane, Y.; Ohara, A.; Suda, N., H∞ control for descriptor systems: a matrix inequalities approach, Automatica, 33, 669-673, (1997) · Zbl 0881.93024
[13] Mehrmann, V., The automous linear quadratic control problem: theory and numerical solutions, (1991), Springer Berlin
[14] Shi, G.; Liu, X., Circular pole assignment for continuous-time descriptor systems, Control theory adv. tech., 10, 187-194, (1994)
[15] Syrmos, V.L.; Misra, P.; Aripirala, R., On the discrete generalized Lyapunov equation, Automatica, 31, 297-301, (1995) · Zbl 0821.93044
[16] Takaba, K.; Morihira, N.; Katayama, Y.T., A generalized Lyapunov theorem for descriptor systems, Systems control lett., 24, 49-51, (1995) · Zbl 0883.93035
[17] Xu, S.; Yang, C., Stabilization of discrete time singular systems: a matrix inequalities approach, Automatica, 35, 9, 1613-1618, (1999) · Zbl 0959.93048
[18] L. Zhang, J. Lam, Q.L. Zhang, New Lyapunov equations and Riccati equations for discrete-time descriptor systems, Proceedings of the 14th IFAC World Congress, Beijing, 1999, pp. 7-12.
[19] Q.L. Zhang, G.Z. Dai, J. Lam, Lyapunov equations and Riccati equations for descriptor systems, Proceedings of the 35th IEEE CDC., 1996, pp. 4262-4263.
[20] Q.L. Zhang, J. Lam, L. Zhang, Generalized Lyapunov equations for analyzing the stability of descriptor systems, Proceedings of the 14th IFAC World Congress, Beijing, 1999, pp. 19-25.
[21] Zhou, K.; Doyle, J.L.; Glover, K., Robust and optimal control, (1996), Prentice-Hall Englewood Cliffs, NJ
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.